MathSciNet Relay Station
MathSciNet bibliographic data
MR519352 (81j:22020) 22E46 (22E47)
Vogan, David A., Jr. The algebraic structure of the representation of semisimple Lie groups. I. Ann. of Math. (2) 109 (1979), no. 1, 1–60.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement